# SDR 7SSA2013F00106

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N615MS
- Make and model: Amd FALCON900
- Aircraft serial: 25
- Aircraft time: 9,810 hours, 5,035 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Iru
- Component: Iru
- Component part number: HG1075AE03
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE GALLEY.  SUSPECTED NR 3 IRU FAN.  OPEN
